MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00415-021-10556-z

Медицинская библиотека · Journal of neurology · 2021

Atrioventricular block after fingolimod resumption: a consequence of sphingosine-1-phosphate axis alteration due to COVID-19?

Orrico Mario, Nozzolillo Agostino, Gelibter Stefano, Sangalli Francesca, Preziosa Paolo, Filippi Massimo, Moiola Lucia

СтатьяПеревод пока не подготовлен

Аннотация

During the COVID-19 pandemic, concerns raised regarding the use of immunosuppressants in multiple sclerosis, even if current data do not support an increased risk of infection. Although fingolimod can be temporarily suspended during COVID-19, the benefit-risk balance of suspension can be challenging. Till now, no adverse events have been described after the resumption of fingolimod, following a previous discontinuation. We report the occurrence of atrioventricular block following fingolimod restart. Fingolimod acts on sphingosine-1-phosphate-axis, a pathway that is altered with COVID-19 and hypoxic conditions. Herein we discuss how these metabolic changes may have influenced fingolimod pharmacology leading to a cardiac event.

Для цитирования: Orrico Mario, Nozzolillo Agostino, Gelibter Stefano, Sangalli Francesca, Preziosa Paolo, Filippi Massimo, Moiola Lucia. Atrioventricular block after fingolimod resumption: a consequence of sphingosine-1-phosphate axis alteration due to COVID-19?. Journal of neurology. 2021. DOI: 10.1007/s00415-021-10556-z.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.